# SDR SWAA2022110359591

- Difficulty date: October 13, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LOWER BULKHEAD SUPPORT HAS A AREA OF CORROSION AROUND FASTENER BS500I RBL8.5 WL156 / [01] UPDATED MEASUREMENT TABLE AND ATTACHED PHOTO;[02] VERIFIED APPLICABILITY OF SRM PER SRM 53-30-08-1A-1. REMOVED CORROSION IN A 1'X1' AREA; REMAINING THICKNESS IS LESS THAN 0.056' FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING ATS TOOL IDATS1225.;[03] VERIFIED CORRECTIVE ACTION 2;[04] REMOVED FCB LWR BLKHD SUPPORT @ BS500I RBL23-LBL23 WL156 IAW SRM 51-40-02.;[05] LOCATED AND DRILLED FCB LOWER BULKHEAD SUPPORT; BS 500I; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. AND OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION 5 AND OK TO INSTALL GIVEN;[07] INSTALLED FCB LOWER BULKHEAD SUPPORT; BS 500I; IAW SRM 51-40-02-0G-0; DWG 143A7902; DWG 143A9481.;[08] UPDATED MEASUREMENT TABLE;[09] RII VERIFIED CORRECTIVE ACTION ITEM 7.;[10] VERIFIED CORRECTIVE ACTION ITEM 7-8; AND MEASUREMENT FIELDS; CARD COMPLETE.
